Beginner and feeling light headed

by Sam

Just recently began taking the bee pollen. I've had some fatigue and light headed ness. Will this subside or is it going to get worse?!

Hi Sam,
Hard to say. Some people just don't tolerate bee pollen. I suspect you are taking to much to start. Reduce your dose significantly (take only a few granules a day). See if your symptoms subside. If they do, slowly increase your dose over the span of a month or more. If you have continuing symptoms at this low dose, I suspect you are quite sensitive to bee pollen and it may not be the right substance for you.

Bee healthy,
Angela

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Pollen Forum.

Bee pollen causing my lightheadedness?

by Arnie
(Australia)

Iv been using a Bee pollen product called Nature Bee from New Zealand for about 3 months now with great results and increased energy levels. Taking 2 500 mg capsules every morning I ve had no side effects until about a week ago. Started feeling light headed and mild nausea. No increased heart rate. Can this be side effects from the Nature Bee product even though Iv been taking for 3 months with no ill effects until now?

Angela's comments:

Hi Arnie,
Its difficult to say for sure but the only way to know is to stop taking the product to see if the light headedness subsides. While extremely uncommon, I have seen it occur whereby people begin to react to bee pollen after taking the product for some time. The other thing to consider is to take only one capsule instead of two and see if your symptoms stop with a reduced dosage.

Bee healthy,
Angela

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Pollen Forum.

Can Bee Pollen Make You Light-Headed?

I took a bee pollen pill for the first time last night and within an hour I felt extremely light-headed and my heart was racing a bit. I am diabetic and thought maybe my blood sugar was too low but it was normal. I took another pill this morning and the same thing has happened and the light-headedness is still lingering 8 hours later. I don't know if it's the pills or that they are interacting with other vitamins or medications I take. But it's a horrible feeling and makes it a bit difficult while I'm at work.


Angela's comments:

First of all, you should stop consuming bee pollen right away. While it is rare, bee pollen reactions do occur and it sounds like you are reacting to it. I have not had reports of light headedness but each person is unique and it is certainly possible, especially if you are diabetic which often complicates supplement use. Because of your diabetes, I would suggest only trying bee pollen again under the supervision of your doctor.

Which brand of bee pollen did you consume?

Bee healthy,
Angela

Comments for Can Bee Pollen Make You Light-Headed?

Click here to add your own comments

Jun 05, 2013
delayed reaction to bee pollen?
by: Arnie

I have been taking a bee pollen product out of New zealand called Nature Bee. I been taking it for about 3 months with excellent results of increased energy levels. but this past week suddenly ive had bouts of light headedness. Could this be due to the bee pollen capsules even though ive been taking it for 3 months without any ill effects until now?

Hi Arnie,
It certainly could be. The only way to know is to stop the bee pollen for a couple of weeks to observe if your symptoms go away. If they do, resume the bee pollen and wait to see if the light headedness comes back.

Bee healthy,
Angela

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Pollen Forum.

© Copyright 2016 Bee-Pollen-Buzz.com & BPB Health Solutions Inc.   |   All Rights Reserved   |   Terms of Use, Privacy Policy & Disclaimer